MathSciNet Relay Station
MathSciNet bibliographic data
MR980305 (90a:03075) 03E15 (03E45 03E60)
Jackson, Steve AD and the very fine structure of $L({\bf R})$. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 77–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement